# SDR DALA2022021601032

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 27,185 hours, 10,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8765101) DURING INSPECTION FOUND ROW 20 SEAT FORWARD EMERGENCY ESCAPE PATH LIGHT HOUSING DAMAGED. R/R FWD EMERGENCY ESCAPE PATH HOUSING PER CMM 25-22-56. AND B737 AMM 33-51.
